# SDR DLM88050130

- Difficulty date: February 23, 2005
- Submitted: March 14, 2005
- Operation: Air carrier
- Aircraft: N918DL
- Make and model: Doug MD-88
- Aircraft serial: 49583
- Aircraft time: 45,488 hours, 37,124 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D29984213
- Part serial: 0612
- Condition: Deployed
- Location: Tailcone
- Stage of operation: TX
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: D

## Discrepancy

TAIL CONE WAS ACCIDENTALLY DEPLOYED AT THE GATE, SLIDE DID NOT DEPLOY.  REPLACED DEPLOYMENT LANYARD AND REINSTALLED TAIL CONE.
